# SDR VTZA96193

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6433 - IAD-EWR - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE RED GEAR HANDLE LIGHT REMAINING ILLUMINATED AFTER GEAR SELECTED UP.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENT.  MX REPLACED RIGHT MAIN LANDING GAR UPLOCK SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
